# SDR AALA20110119TUL11

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 64,853 hours, 33,631 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER ACTUATOR CASTING CRACKED IN RADIUS ABOVE FOWARD ACTUATOR ATTACH BOLT ON INBOARD SIDE.  INSTALLED NEW SPOILER FITTING (CASTING) PER SRM 51-30-2 AND 51-30-05 AND AARD 51-10-00-5.
